Graded CM modules over graded normal CM domains

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)73-91
Number of pages19
JournalJournal of Mathematics of Kyoto University
Volume32
Publication statusPublished - 1992

Cite this

Graded CM modules over graded normal CM domains. / Yoshino, Yuuji.

In: Journal of Mathematics of Kyoto University, Vol. 32, 1992, p. 73-91.

Research output: Contribution to journalArticle

@article{f0881a48ba904435a9ad727fb1505430,
title = "Graded CM modules over graded normal CM domains",
author = "Yuuji Yoshino",
year = "1992",
language = "English",
volume = "32",
pages = "73--91",
journal = "Journal of Mathematics of Kyoto University",

}

TY - JOUR

T1 - Graded CM modules over graded normal CM domains

AU - Yoshino, Yuuji

PY - 1992

Y1 - 1992

M3 - Article

VL - 32

SP - 73

EP - 91

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

ER -